# SDR MALA964859

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 230790001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

FLT 3323 - DURING APPROACH TO MSP, THE LT AND RT BATTERY DISCONNECT, BATTERY FAULT, AND RT GENERATOR FAIL LIGHTS ILLUMINATED.  THE CREW RESET ALL SWITCHES AND THE SYSTEM RETURNED TO NORMAL; HOWEVER, AT THAT TIME THEY NOTED AN ELECTRICAL SMOKE SMELL.  THE ACFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT STARTER/GENERATOR AND SEVERAL CURRENT LIMITERS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
